Hi I am a 31 year old mother of 2. During my second pregnancy I had a uti that never ended. After going to a specialist I found out that I had kidney stones and had lithotripsy to remove them this past January. I gained about 14 lbs in one month after the litho. All my blood work has come back completely in range of fully functioning kidneys(just tested last week). I just found out yesturday that I now have another kidney infection and in just 2 days of being on antibiotics my face and nose look normal again and I feel so great and non puffy:) So has anyone had anything like this happen after litho? Is there a reason why the antibiotics are working to reduce the swelling in my body and face?
When I asked my urologist about the weight gain, he told me to eat less and that it wasn't a kidney problem. Also told me my pain in my back was too high for kidneys and that my kidneys were lower. Also told me that the back pain was from lifting my kids and that it was probably just muscular. Meanwhile, they called me yesturday and the urinalysis was in fact a kidney infection! I just feel crazy cause all my labs are coming back normal but I feel so weird and puffy all the time! someone PLEASE help me!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.